| Model Number |
4540040-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4): the complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Event or Problem Description
As reported by the user facility: 1 with orange particle in patient connector.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Multiple samples were received for evaluation regarding foreign material.Per the investigation results, the samples were identified to contain particulate at different locations.An approved project is in place to further address issues with contamination.In addition, a refresher training was performed with personnel and supplier notifications were sent.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.